Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: An oscillation of the solution for a nonlinear second-order stochastic differential equation

Research Title

An oscillation of the solution for a nonlinear second-order stochastic differential equation

Authors

Iryna Komashynska, Mohammed Al-Smadi, Ali Ateiwi, Ayed Al-edamat

Journal

Journal  computational analisys and applications

Volume & Page Numbers

Vol. 20, No 5, pp. 860-868

Publisher

EUDOXUS press.,LLC

Year

2016

Attachments

Content Type: Announcement
Created at 5/19/2016 12:13 PM by Iryna Komashynska
Last modified at 5/19/2016 12:13 PM by Iryna Komashynska